urinating while taking Kadian (morphine)? I have a really hard time going to the bathroom and find myself just standing there for 5 to 10 minutes sometimes until my back can't take anymore. I have never been like this until I started taking the morphine. Any suggestions? Thanks!
Hey how long,
Seek medical attention right away if any of these SEVERE side effects occur when using Kadian Extended-Release Capsules:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); confusion; disorientation; fainting; fast, slow, or irregular heartbeat; hallucination; mental or mood changes (eg, agitation, exaggerated sense of well-being); seizures; severe or persistent constipation or stomach pain; severe or persistent drowsiness, dizziness, or headache; shortness of breath; slow or shallow breathing; sudden chest pain; swelling of the hands, ankles, or feet; trouble urinating; unusual bruising or bleeding; unusual tiredness or weakness; vision changes (eg, blurred vision).
Please advise the prescribing doctor right away of your trouble urinating. It is a serious side effect of the Kadian and needs to be addressed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2010 • 1 answer
Posted 16 May 2010 • 1 answer
Posted 12 May 2011 • 2 answers
Posted 12 May 2011 • 1 answer
Posted 9 Oct 2011 • 1 answer